# SDR QXEA200603207

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 18,791 hours, 27,066 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Mfc
- Part number: 324485318
- Part serial: C31370V
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 18,791 hours, 27,066 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2094 - ON TAKEOFF AT ABOUT 700 FEET, NR 2 ENGINE TORQUE WENT TO 76 PERCENT FROM 92 PERCENT THEN AFTER ABOUT 5 MINUTES ESTABLISHED CLIMB PROPS AT 1050 TORQUE AT 104 PERCENT NR 2 CLIMB TO 118 PERCENT THEN BACK TO NORMAL NO OTHER INCIDENTS.  MAINTENANCE REPLACED NR 2 ENGINE MFC AND HP FUEL PUMP IAW MTC 9732001.  OPERATIONAL AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
